U.S. doctors online nowAsk doctors free
Missoula, MT
A 19-year-old female asked:

can advil (ibuprofen) cause nausea? or help nausea?

1 doctor answer1 doctor weighed in
Dr. Alexander Francini
Pain Management 31 years experience
Cause: It can irritate the stomach. It is not known for helping nausea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 41-year-old member asked:

Could being addicted to Advil (ibuprofen) cause nausea?

1 doctor answer5 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes: Significant use of advil (ibuprofen) can cause GI upset to include nausea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 22, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.